# SDR CA090608004

- Difficulty date: June 5, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 7,910 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z4244120000
- Condition: Sheared
- Location: Elevator Tab
- Part time: 291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT TRIM CABLE WAS THREADED THROUGH THE THE WASHER ON THE CABLE STOP AT MFG.  TIGHTENING OF THE STOP NUT PERFORMS A SHEARING ACTION ON THE CABLE. THIS DEFECT HAS BEEN NOTED PREVIOUSLY.
